# SDR TIM2005F00013

- Difficulty date: November 18, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N899CA
- Make and model: Beech 99A
- Aircraft serial: U104
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A27
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN FLIGHT AT 13000 FT OIL PRESSURE AND TORQUE STARTS TO FLUCTUATED SLIGHTLY, MOMENTS LATER THE ENGINE FAILED.  NO CAUSE FOR FAILURE HAS BEEN FOUND AT THIS TIME.  THE ENGINE HAS BEEN TAGGED.  THE ENGINE HAS 87.5 HOURS SINCE REPAIRS TO THE ENGINE AT AN ENGINE SHOP.  (K)
